# SDR ASOA03055

- Difficulty date: February 12, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 12022788017011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN TXK, THE LT DIRECT VISUAL WINDOW POST SKIN AT THE LOWER TRAILING EDGE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CRACKED SKIN IAW ASA EO 120-53-0119A.  (M)
